# SDR YENA2024050700716

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE OF TOP SKIN OVERHANG LOC. BTW RIB 8 AND RIB 9 ON RH WING (CPCP RELATED MPD TASK 572178-01); REF AEROMAN WO# 2024 44/1 NR# 2024-148974. ACCOMPLISHED REPAIR OF CORROSION ON THE RH WING TOP SKIN PANEL 2 LOWER SURFACE TE OVERHANG AT FALSE REAR SPAR AND WX3494.5-WX4490.52 IN ACCORDANCE WITH EA 57-0066-24 COVER AND P1 AND P2 AND AIRBUS RDA.
